# SDR COEA2016072808807

- Difficulty date: July 28, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: S53371110202
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1R IS CRACKED AFT OF FRAME 20.   REPAIRED IAW SRM 530000-300-824-A01.
